Welcome to the forum, since your geno 1, it's not the sovaldi but the peg/riba combo that will cause thyroid problems
Pegasys causes or aggravates hypothyroidism and hyperthyroidism. Hyperglycemia, hypoglycemia, and diabetes mellitus have been observed to develop in patients treated with Pegasys. Patients with these conditions at baseline who cannot be effectively treated by medication should not begin Pegasys therapy. Patients who develop these conditions during treatment and cannot be controlled with medication may require discontinuation of Pegasys therapy.
I would have your doc keep an eye on it
Have a great day
Thanks so much for the information. My doc is aware of all my health issues (due to me being very vocal about it; almost on the verge of paranoid, Lol) Thanks for your time & have a great day!
Good luck with your treatment and achieving SVR.
At 4 weeks you should have had a viral load test test. Please inform us of results if you have them or when you get them. Hopefully HCV is undetected. That is the first big milestone we all like to hear when on treatment. It's great that so many members support, pray and cheer for each other.
Yesterday I finished 1st week GT2 Tx naive SOV/RBV with ALT 150 down to 46, AST 109 dn to 28 both now normal.. 2nd wk and 4th wk viral load with results given 3rd and 5th wk hep clinic visits.
BTW What are the other 2 drugs in the triple therapy tx with Sovaldi? Are you having any problems with side effects?
Your thyroid problems as well as mine are the result of hep c.I have inquired from my endocrinologist and my hepologist if my normal thyroid function would return now that I am finally negative (I am 7 weeks into sovaldi-olysio)and both told me it won't to my dismay.
Hi, it sounds like your doing well on tx! I just got news today that hcv is "undetectable". Yay! I still have to finish my tx, but I can do this, just like we all can and just HAVE TO! I'm on triple therapy which,for me, is Sovaldi,Pegasus & Ribavirin. I have had quiet a few side effects...fever, chills, nausea, rash(riba),anxiety( had b4 tx),dizziness has gone away now but was very severe first 2 weeks, "riba rage"(have been annoyed with anyone & everyone for no apparent reason)....good luck & thanks for ur response!
That's great that u tested negative GP7852! I had hypothyroidism first & tested positive for hepc only a few years ago... today I found out that hcv was " undetectable". Today, I also had my 6th injection.... I'm half way there! MyDr. Is keeping an eye on my thyroid and said it was "normal". So far so good! Thanks for your response & take care!